Rocky Mountain Journal of Mathematics

Quasi-multipliers of Pedersen's Ideal

Bruce Dearden

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 22, Number 1 (1992), 157-163.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072800

Digital Object Identifier
doi:10.1216/rmjm/1181072800

Mathematical Reviews number (MathSciNet)
MR1159948

Zentralblatt MATH identifier
0810.46061

Subjects
Primary: 46L05: General theory of $C^*$-algebras
Secondary: 46A05

Keywords
Quasi-multiplier Pedersen's ideal $C^*$-algebra sesquilinear form

Citation

Dearden, Bruce. Quasi-multipliers of Pedersen's Ideal. Rocky Mountain J. Math. 22 (1992), no. 1, 157--163. doi:10.1216/rmjm/1181072800. https://projecteuclid.org/euclid.rmjm/1181072800


Export citation

References

  • A.J. Lazar and D.C. Taylor, Multipliers of Pedersen's ideal, Mem. Amer. Math. Soc. 169 (1976).
  • --------, Double centralizers of Pedersen's ideal of a $C^*$-algebra, Bull. Amer. Math. Soc. 78 (1972), 992-997.
  • K. McKennon, Quasi-multipliers, Trans. Amer. Math. Soc. 233 (1977), 105-123.
  • G.K. Pedersen, Measure theory for $C^*$-algebras, Math. Scand. 19 (1966), 131-145.
  • --------, $C^*$-algebras and their automorphism groups, Academic Press, New York, 1979.
  • H.H. Schaefer, Topological vector spaces, Macmillan, New York, 1966.